# SDR UIEA2025112801329

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 101,114 hours, 21,625 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32957
- Part serial: SF1572
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PARTIALLY DEPLOYED, INADVERTENTLY DID NOT DEPLOY.  REPLACED SLIDE L1 IAW AMM 25-66-01-404-07C. OPS CHK OK.
